# SDR FDEA202503280526

- Difficulty date: March 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 78,320 hours, 19,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE COMPARTMENT STATION XOS 627 (PRESSURE REFUEL AREA)   BEADED DOUBLER FOUND WITH CRACKS. RIGHT WING LEADING EDGE COMPARTMENT STATION XOS 627 (PRESSURE REFUEL AREA)   CRACKED BEADED DOUBLER REPAIR CARRIED OUT AS PER MD   11 SRM 57-40-02-2R REPAIR 15   FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
